# SDR SWAA2021042760275

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS765 RBL3 WL157. / REMOVED DAMAGED PART OF THE RAIL AT B/S 765 AND REPLACED BY SRM 53-00-53-2R-2. FIG 203.
